# SDR A6WA200100004

- Difficulty date: January 31, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- Aircraft time: 11,331 hours, 12,197 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8160121
- Part serial: 86
- Condition: Failed
- Location: Lt Engine
- Part time: 1,713 hours, 1,977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED IN FLIGHT, STRANGE VIBRATION IN LEFT POWER LEVER AFTER FAILURE.  MAINTENANCE REMOVED AND REPLACED STARTER GENERATOR.
